Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Expansion of Dawson's function in a series of Chebyshev polynomials

Author: David G. Hummer
Journal: Math. Comp. 18 (1964), 317-319
MSC: Primary 65.25
MathSciNet review: 0165687
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. Harris III, ``On the line-absorption coefficient due to Doppler effect and damping,'' Astrophys. J., v. 108, 1948, p. 112-115.
  • [2] D. G. Hummer, ``Noncoherent scattering. I. The redistribution functions with Doppler broadening,'' Monthly Notices Roy. Astronom. Soc., v. 125, 1963, p. 21-37.
  • [3] W. L. Miller & A. R. Gordon, ``Numerical evaluation of infinite series and integrals which arise in certain problems of linear heat flow, electrochemical diffusion, etc.,'' J. Chem. Phys., v. 35, 1935, p. 2785-2884.
  • [4] J. Barkley Rosser, Theory and Application of ∫_{0^{𝑧}}𝑒^{-𝑥²}𝑑𝑥 and ∫_{0^{𝑧}}𝑒^{-𝑝²𝑦²}𝑑𝑦∫^{𝑦}₀𝑒^{-𝑥²}𝑑𝑥. Part I. Methods of Computation, Mapleton House, Brooklyn, N. Y., 1948. MR 0027176
  • [5] Bengt Lohmander and Stig Rittsten, Table of the function 𝑦=𝑒^{-𝑥²}∫^{𝑥}₀𝑒^{𝑡²}𝑑𝑡, Kungl. Fysiogr. Sällsk. i Lund Förh. 28 (1958), 45–52. MR 0094919
  • [6] H. M. Terrill & L. Sweeny, ``An extension of Dawson's table of the integral of $ {e^{{x^2}}}$,'' J. Franklin Inst., v. 237, 1944, p. 495-497; ``Table of the integral of $ {e^{{x^2}}}$,'' ibid., v. 238, 1944, p. 220-222.
  • [7] Modern computing methods, 2nd ed. National Physical Laboratory. Notes on Applied Science, No. 16, Her Majesty’s Stationery Office, London, 1961. MR 0117863
  • [8] C. W. Clenshaw, A note on the summation of Chebyshev series, Math. Tables Aids Comput. 9 (1955), 118–120. MR 0071856,

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.25

Retrieve articles in all journals with MSC: 65.25

Additional Information

Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society